# SDR AALA971363

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN STR 28R JUST AFT OF STA 990.  CUT OUT DAMAGED SECTION OF STR 28R.  SPLICED IN NEW SECTION PER ESO 11697, DATED 7-7-97.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
